# SDR CALA0700274

- Difficulty date: May 29, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 11,541 hours, 4,072 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N0028136
- Condition: Inoperative
- Location: Cargo Fire
- Part time: 11,541 hours, 4,072 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE FORWARD CARGO FIRE LIGHT ILLUMINATED WITHOUT EICAS MESSAGE OR WARNING BELL WHILE LEVELING OFF AT 33,000 FEET AFTER DEPARTING LAX.  BOTH FIRE BOTTLES WERE DISCHARGED AND THE AIRCRAFT WAS RETURNED TO LAX WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE CARGO BIN AND FOUND NO EVIDENCE OF FIRE OR OVERHEAT.  THE M10427 AUTO FIRE/OVERHEAT TEST PRINTED CIRCUIT CARD FOR CARGO FIRE DETECTION WAS REMOVED AND REPLACED.  OPERATIONAL CHECKS WERE GOOD.  IN ADDITION, BOTH CARGO FIRE BOTTLES WERE REMOVED AND REPLACED IAW MM 26-23-02-408, ITEM 4 THROUGH G11.
